Journal article icon

Journal article

STABILITY OF A PREDATOR PREY MODEL WITH HARVESTING

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ECOLOGICAL MODELLING
Volume:
62
Issue:
1-3
Pages:
83-106
Publication date:
1992-07-01
DOI:
ISSN:
0304-3800
Source identifiers:
1909
Pubs id:
pubs:1909
UUID:
uuid:40a797f3-3d9a-41dc-ac7a-6c042cb33331
Local pid:
pubs:1909
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP